Alert archive / Texas / Special Weather Statements in 2018

Special Weather Statement, NWS Austin/San Antonio, TX

March 28, 2018Comal County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Mar 28, 2018, 2:02 AM CDT for Comal County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2018, 2:02 AM CDT (07:02 UTC)
Expired
Mar 28, 2018, 2:30 AM CDT
In force
28 min
Issued by
NWS Austin/San Antonio, TX

County Comal County, TX

The radar

The Austin/San Antonio radar (KEWX), 31 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2018-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2018-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2154 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

182 
WWUS84 KEWX 280702
SPSEWX

Special Weather Statement
National Weather Service Austin/San Antonio TX
202 AM CDT WED MAR 28 2018
 
TXZ205>207-280730-
Guadalupe TX-Comal TX-Bexar TX-
202 AM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE...
NORTHEASTERN BEXAR AND SOUTHEASTERN COMAL COUNTIES UNTIL 230 AM
CDT...

At 202 AM CDT, Doppler radar was tracking a strong thunderstorm over
Live Oak, moving northeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Cibolo, Universal City, Live
Oak, Selma, Randolph AFB, San Antonio Int Airport, Kirby, Windcrest,
Bulverde, Garden Ridge, Marion, Santa Clara, Converse, Bracken and
Solms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2941 9831 2954 9846 2980 9839 2965 9807
TIME...MOT...LOC 0702Z 219DEG 33KT 2953 9835 

$$

ALLEN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Mar 28, 12:49 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Mar 28, 12:49 AM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1249 AM CDT Wed Mar 28 2018

.AVIATION...
For KAUS, KSAT, KSSF, a surface boundary will focus SHRA/TSRA on
those sites for the next several hours as a weak shortwave moves
across that area. MVFR CIGs/VSBYs will prevail, though could briefly
lower to IFR at times. CIGs/VSBYs will lift midday into afternoon on
Wednesday to low end VFR as the shortwave moves off to the northeast.
Additional rounds of SHRA/TSRA are possible during the afternoon
into Wednesday night as the main upper level trough moves across the
sites.

For KDRT, MVFR CIGs will prevail through early afternoon, then become
SCT VFR.

&&

.PREV DISCUSSION... /ISSUED 813 PM CDT Tue Mar 27 2018/

EVENING UPDATE...
Opted to issue a Flash Flood Watch for a locations east of the
Edwards escarpment for tonight and overnight. Throughout the evening,
continued increases in QPF production in the hi-res model suite have
been noted, specifically in the HRRR and TTU-WRF output. These
models have generally been performing well with ongoing convection
along a slow moving outflow boundary draped across the I-35 corridor.
Reasonable confidence has been placed on these models.

Each continues to indicate an enhancement of precip coverage over the
Del Burro mountains in Mexico and spreading northeast towards the
aforementioned outflow boundary. 00Z KDRT sounding is already showing
PWAT values of 1.36 inches with moistening mid levels and elevated
instability to go along with 50+ kts of 0-6 km bulk shear. As this
area of convection progresses eastward, PWATs should increase even
further. The outflow currently sluggishly pushing southeast is
expected to continue to slow and potentially stall just east of the
I-35 corridor, which could set the stage for additional surface based
lift.

Thus, the concern for some locations along and near the I-35
corridor reaching flash flood guidance values is increasing despite
the favorable antecedent conditions (lack of significant rainfall
lately). This is mostly a concern for the metro areas of San Antonio
and Austin that are more susceptible to 1-2 inch per hour rain
rates, however, localized flooding may occur farther east, especially
if the outflow indeed stalls.

PREV DISCUSSION... /ISSUED 716 PM CDT Tue Mar 27 2018/

AVIATION...

Tumultuous flying and airport operation forecast expected through
the overnight hours and into Wednesday as multiple rounds of showers
and thunderstorms look to impact all sites. KAUS/KSAT/KSSF will have
greater impacts as KDRT will miss the possible second round early
Wednesday morning. Light -SHRA is ongoing near KAUS/KSAT/KSSF as of
00Z. TSRA is expected to then develop over Mexico and spread
northeast from 05Z-12Z into the TAF sites. KDRT will be near or under
TSRA near 02Z-07Z. TSRA could be strong to severe at times along
with very heavy rainfall. Visibilities will be reduced to 2-4SM and
likely lower if strong storms are right over the airport. Turbulence
and around the stronger storms is to be expected. General low-end
MVFR and high-end IFR will occur but brief LIFR conditions will be
possible.

SHRA/TSRA should exit east of the TAF sites by 21Z Wednesday
afternoon as another round of storms develops in the Coastal Plains
and points heat towards KHOU/IAH and KVCT. VFR will return Wednesday
afternoon.

PREV DISCUSSION... /ISSUED 256 PM CDT Tue Mar 27 2018/

SHORT TERM (Tonight through Wednesday Night)...
Key Messages:
- Widespread showers and storms develop late tonight through
  Wednesday morning.
- 1-2 inches of rainfall appears likely along the I-35 corridor
  counties as well as points east that are north of I-10. Localized
  pockets up to 4 inches are possible.
- Despite the likelihood of localized heavy rainfall, widespread
  flash flooding is currently not expected given the recent dry
  conditions. However isolated pockets of flooding can't be ruled
  out, especially in areas prone to more rapid runoff such as urban
  areas.
- Some storms tonight and Wednesday could become severe, containing
  large hail and damaging straight-line winds.
- Conditional risk of strong to severe storms near and east of I-35
  Wednesday afternoon and evening.

Early convective outflow boundaries and cool pool to the north have
pushed the weak surface boundary southeast to just south of a Llano
Fredericksburg to Del Rio line. The boundary per HRRR will slow
southward movement through the afternoon and early evening. Aircraft
soundings at SAT and AUS continue to indicate cap between 800-700mb,
although weakening since late this morning. Isolated streamer showers
will continue beneath the weakening cap through the afternoon. Can't
rule out an isolated storm or two through early evening near the
aforementioned surface boundary and across Central Texas.

Bigger concerns to the forecast come tonight into Wednesday morning.
Convection is forecast to rapidly develop upstream across the higher
terrain in northern Coahuila by early evening in response to height
falls ahead of a strong ejecting shortwave impulse. The showers and
storms should expand in coverage as they cross into the southwest
CWA between 02Z-04Z near what's left of the aforementioned boundary.
Deep layer shear vectors parallel to the boundary should allow the
convection to organize into clusters on the cool side of the
boundary, which in turn will help push the boundary southeast. Models
indicate increased divergence aloft as 110 kt 300mb jet streak noses
into the region, and deep omega values spreading northeast through
the area, and the convection could expand significantly in coverage
overnight to the northeast, becoming widespread through portions of
the eastern Hill Country, I-35 corridor, and portions of the Winter
Garden and Brush Country regions.

Upwards of 1500-2000 J/Kg of MUCAPE could still be present in
portions of the warm sector coinciding with bulk shear values of
60-70 kts. This will support a risk of severe storms with large hail
and damaging straight-line winds tonight. We have included this
mention in the grids and zones.

PWATs are progged to climb to around 1.4-1.7 inches tonight, near
record values for this time of year. Could be some pockets of
training given the evolution of storms expected above. 1-2 inches of
rainfall average appear likely along the I-35 corridor counties and
east of I-35 and north of I-10. Localized pockets up to 4 inches are
possible through this region, and indicated by GFS, Canadian, and
Texas Tech 4 km WRF. We have added locally heavy rainfall into the
forecast grids and zones. Given the recent drought conditions and
difficulty pinpointing exactly where the heavier pockets fall, we
will hold off on a Flash Flood Watch at this time. Nevertheless, some
localized areas of flooding could occur, especially in urban areas.

The thunderstorm evolution during the day on Wednesday and into
Wednesday evening afternoon remains difficult to pin down. It will
be highly dependent on how progressive and widespread showers and
storms are in the morning that potentially stabilize the atmosphere.
The Texas Tech WRF, which is the most robust with overnight and
early morning convection, does stabilize things across the region
mid morning through early afternoon. An uptick in convective
development is noted near and east of I-35 late Wednesday afternoon
by most global models, than NAM12, and Texas Tech WRF as conditions
de-stabilize ahead of the cold front and main forcing in the base of
the trough swings through. Should storms re-develop late Wednesday
afternoon, can't rule out some of these storms being strong to
severe, producing hail and damaging straight-line winds, given the
steep mid level lapse rates and strong bulk shear values.
Precipitation should end west to east overnight into Thursday
morning.

LONG TERM (Thursday through Tuesday)...
Drier air will shift into the region Thursday and Friday. A return
flow will setup Saturday and strengthen through the weekend, becoming
breezy at times and producing warmer temperatures and an eventual
return of clouds by Sunday. The ECMWF continues to indicate a
frontal passage Monday and disturbance aloft producing a chance for
precipitation. The GFS is farther north with the front but does show
a disturbance in the southwest flow aloft generating precipitation
over the region Monday, while the Canadian stalls the front over the
area. Confidence in the temperature and PoP forecast is currently
low at this time for Monday and will continue with 20 PoPs.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              57  81  53  76  57 /  40   0   0   0   0
Austin Bergstrom Intl Airport  56  81  51  76  55 /  40   0   0   0   0
New Braunfels Muni Airport     57  82  52  77  55 /  40   0   0   0   0
Burnet Muni Airport            51  77  48  74  55 /  20   0   0   0   0
Del Rio Intl Airport           53  86  54  82  59 /  -    0   0   0   0
Georgetown Muni Airport        53  79  50  74  55 /  40   0   0   0   0
Hondo Muni Airport             54  86  52  80  55 /  30   0   0   0   0
San Marcos Muni Airport        56  82  52  76  55 /  40   0   0   0   0
La Grange - Fayette Regional   59  81  54  77  56 /  70  10   0   0   0
San Antonio Intl Airport       59  83  53  78  57 /  40   0   0   0   0
Stinson Muni Airport           59  84  54  79  57 /  40   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for Bastrop-Bexar-Blanco-
Burnet-Caldwell-Comal-Fayette-Gonzales-Guadalupe-Hays-Kendall-
Lavaca-Lee-Travis-Williamson-Wilson.

&&

Mesoscale/Aviation...04
Synoptic/Grids...17
DSS/Social Media...TB3
Radar...Allen
Hazardous weather outlook, Mar 27, 3:19 PM CDT, 10 hours 43 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
319 PM CDT Tue Mar 27 2018

TXZ171>173-183>194-202>209-217>225-228-282030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
319 PM CDT Tue Mar 27 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Numerous showers and storms are expected tonight into early
Wednesday morning. Some storms could become severe, producing
large hail up to golfball sized and damaging straight-line winds
up to 60 mph. In addition, locally heavy rain is possible
overnight and Wednesday morning across through the I-35 corridor
counties and east which may produce isolated pockets of flooding,
especially in urban areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Numerous showers and storms will be ongoing early Wednesday
morning near and east of I-35. Some storms early Wednesday morning
could be strong to severe, producing large hail and damaging
straight-line winds.

A final round of storms is possible near and east of I-35 late
Wednesday afternoon through Wednesday evening. Some storms could
again be strong to severe, with hail and damaging straight-line
winds the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to submit rainfall, hail, and wind reports.

In the hours before

Local storm report, Mar 28, 12:48 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1248 AM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             3 N CATARINA            28.40N 99.62W
03/28/2018  E1.25 INCH       DIMMIT             TX   PUBLIC

            HALF DOLLAR SIZED HAIL REPORTED NORTH OF
            CATARINA VIA TWITTER.

&&

TB3
Local storm report, Mar 28, 12:58 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1258 AM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             1 N PEARSALL            28.90N 99.09W
03/28/2018  E1.50 INCH       FRIO               TX   PUBLIC

            HAIL REPORT OF 1.5 INCHES WITH TREE BRANCH
            DAMAGE ON THE NORTH SIDE OF PEARSALL VIA
            KABB FACEBOOK.

&&

TB3
Special weather statement, Mar 28, 1:05 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
105 AM CDT WED MAR 28 2018

TXZ171-280645-
Llano TX-
105 AM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LLANO COUNTY UNTIL 145 AM
CDT...

At 105 AM CDT, Doppler radar was tracking a strong thunderstorm over
Loyal Valley, or 19 miles southeast of Mason, moving northeast at 60
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Castell, Field Creek, Prairie Mountain, Baby Head and Valley Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3050 9890 3050 9896 3092 9896 3092 9860
TIME...MOT...LOC 0605Z 208DEG 51KT 3056 9899

ALLEN
Special weather statement, Mar 28, 1:26 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
126 AM CDT WED MAR 28 2018

TXZ217-280715-
Maverick TX-
126 AM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK COUNTY UNTIL 215 AM
CDT...

At 126 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eagle Pass to 7 miles southwest of Rosita
to 14 miles west of El Indio. Movement was northeast at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Eagle Pass, El Indio, Chula Vista, Paloma, Radar Base, Rosita,
Fabrica, Las Quintas Fronterizas, Siesta Acres, Eidson Road, Farias
Lake, Elm Creek and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2848 10037 2850 10033 2852 10039 2855 10041
      2858 10040 2861 10045 2864 10045 2864 10047
      2867 10050 2874 10051 2876 10053 2880 10053
      2883 10055 2909 10029 2909 10012 2857 10012
      2844 10034
TIME...MOT...LOC 0626Z 226DEG 34KT 2872 10057 2858 10054 2847 10054

ALLEN
Local storm report, Mar 28, 1:46 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
146 AM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             1 NNW PEARSALL          28.89N 99.10W
03/28/2018  E1.00 INCH       FRIO               TX   PUBLIC

            HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED
            VIA FACEBOOK NEAR N CHERRY ST IN PEARSALL,
            TX.

&&

TB3
Special weather statement, Mar 28, 2:02 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
202 AM CDT WED MAR 28 2018

TXZ205>207-280730-
Guadalupe TX-Comal TX-Bexar TX-
202 AM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE...
NORTHEASTERN BEXAR AND SOUTHEASTERN COMAL COUNTIES UNTIL 230 AM
CDT...

At 202 AM CDT, Doppler radar was tracking a strong thunderstorm over
Live Oak, moving northeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Cibolo, Universal City, Live
Oak, Selma, Randolph AFB, San Antonio Int Airport, Kirby, Windcrest,
Bulverde, Garden Ridge, Marion, Santa Clara, Converse, Bracken and
Solms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2941 9831 2954 9846 2980 9839 2965 9807
TIME...MOT...LOC 0702Z 219DEG 33KT 2953 9835

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:56 PM CDTFlash Flood WatchEWXBastrop, Bexar, Blanco, Burnet, Caldwell, Comal and 10 more23 hr
Mar 27, 10:13 PM CDTSpecial Weather StatementEWXDimmit47 min
Mar 27, 10:30 PM CDTSpecial Weather StatementEWXMedina45 min
Mar 27, 11:15 PM CDTSpecial Weather StatementEWXMedina30 min
Mar 27, 11:17 PM CDTSpecial Weather StatementEWXMedina43 min
Mar 27, 11:46 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick59 min
Mar 27, 11:52 PM CDTSevere Thunderstorm WarningEWXFrio53 min
Mar 27, 11:55 PM CDTAreal Flood AdvisoryEWXMedina, Uvalde3 hr
Mar 27, 11:56 PM CDTSpecial Weather StatementEWXBandera64 min
Mar 28, 12:08 AM CDTSpecial Weather StatementEWXVal Verde52 min
Mar 28, 12:21 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina39 min
Mar 28, 12:34 AM CDTSevere Thunderstorm WarningEWXDimmit41 min
Mar 28, 12:44 AM CDTSpecial Weather StatementEWXGillespie46 min
Mar 28, 1:05 AM CDTSpecial Weather StatementEWXLlano40 min
Mar 28, 1:26 AM CDTSpecial Weather StatementEWXMaverick49 min
Mar 28, 1:36 AM CDTAreal Flood AdvisoryEWXBexar, Medina3 hr
Mar 28, 2:25 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Kendall3 hr
Mar 28, 2:38 AM CDTSpecial Weather StatementEWXDimmit37 min
Mar 28, 2:40 AM CDTFlash Flood WarningEWXBexar, Medina6 hr
Mar 28, 3:12 AM CDTAreal Flood AdvisoryEWXComal, Hays, Travis3 hr
Mar 28, 3:56 AM CDTFlash Flood WarningEWXComal, Hays, Travis, Williamson6 hr
Mar 28, 4:12 AM CDTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr
Mar 28, 4:51 AM CDTTornado WarningEWXCaldwell24 min
Mar 28, 7:34 AM CDTRiver Flood WarningEWXTravis15 hr
Mar 28, 7:57 AM CDTSpecial Weather StatementEWXUvalde48 min
Mar 28, 8:09 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde, Zavala51 min
Mar 28, 8:33 AM CDTSevere Thunderstorm WarningEWXMedina42 min
Mar 28, 8:48 AM CDTFlash Flood WarningEWXMedina3 hr
Mar 28, 9:16 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina59 min
Mar 28, 9:55 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe5 hr
Mar 28, 10:16 AM CDTSpecial Weather StatementEWXBexar44 min
Mar 28, 10:39 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more3 hr
Mar 28, 10:57 AM CDTSpecial Weather StatementEWXGuadalupe48 min
Mar 28, 10:59 AM CDTRiver Flood WarningEWXBexar7 hr
Mar 28, 11:40 AM CDTSpecial Weather StatementEWXCaldwell50 min
Mar 28, 2:17 PM CDTRiver Flood WarningEWXBexar, Wilson34 hr
Mar 28, 2:42 PM CDTRiver Flood WarningEWXBexar18 hr

Nearby

Special Weather Statements in Texas, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.